# SDR ASAA12511543

- Difficulty date: May 10, 2012
- Submitted: May 14, 2012
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 21,242 hours, 6,643 cycles
- Engine: Cfmint CFM567B273
- System (JASC): 5270 · Door Warning System
- Part: Position Switch
- Part number: 2EN19RB
- Condition: Faulted
- Location: Apu Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHEMENT OF APU INTERROGATION,  CURRENT STATUS FAULTED 49-15218,  INLET DOOR DID NOT CLOSE.  ACFT GROUNDED.  R & R AIR INLET DOOR POSITION SWITCH IAW AMM TASK 49-15-41-000-801 AND 49-15-41-400-801.
